# SDR USAA20100707SB111

- Difficulty date: July 6, 2010
- Submitted: July 7, 2010
- Operation: Air carrier
- Aircraft: N458UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25022
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Connector
- Condition: Faulty
- Location: Egt
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MCO - ON CLIMBOUT FROM MCO, PASSING 12,000 FEET, THE NR 2 ENGINE EGT GAUGE WENT TO 1250 DEGREES C.  CREW PULLED POWER LEVER BACK AND LIGHT WENT OUT WITH CORRESPONDING DECREASE IN EGT.  WHEN POWER LEVER WAS PUSHED FORWARD, EGT WENT BACK UP TO 1250 DEGREES C.  CREW PULLED NR 2 ENGINE POWER LEVER BACK TO IDLE, DECLARED AN EMERGENCY AND RETURNED TO FIELD AT MCO.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  APPROXIMATE NR 2 ENGINE TIME AT IDLE WAS 15 MINUTES.  MAINTENANCE ACCOMPLISHED HOT SECTION BOROSCOPE CARD 03T50672001.  NO FINDINGS.  REMOVED AND REPLACED NR 2 ENGINE EGT CONNECTOR D3304 AT ENGINE DISCONNECT BRACKET.  RAN ENGINE.  EGT OPERATIONALLY CHECKS SATISFACTORY PER MM 77-21-00.
